# SDR COMA0760448

- Difficulty date: June 20, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 29,296 hours, 25,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100461
- Condition: Cracked
- Location: Lt Wing
- Part time: 29,296 hours, 25,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK IS CRACKED AT WS 148.019.  REPAIRED PER REO 601R-57-21-130.
